# SDR 98ZZZX2125

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N733KE
- Make and model: Cessna 172N
- Aircraft serial: 17268346
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Arm
- Part number: LW15014
- Condition: Failed
- Location: Nr 4 Cyl Exhaust
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE TO FAIRBANKS, AK.  AT CRUISE, ENGINE RAN ROUGH, LOST ALTITUDE, MADE EMERGENCY LANDING ON ROAD.  TEAR DOWN OF NR 4 ROCKER BOX SHOWED EXHAUST VALVE, ROCKER ARM BROKEN.  TSO:  145 HOURS.
